Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Mar 30, 2019, 9:22 PM EDT for Dearborn County, Ohio County, Switzerland County, Indiana; Boone County, Carroll County, Gallatin County, Kentucky. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2019, 9:22 PM EDT (01:22 UTC)
- Expired
- Mar 30, 2019, 11:16 PM EDT
- In force
- 114 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY
The radar
The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.3
The text
As transmitted.
996
WGUS51 KILN 310122
FFWILN
INC029-115-155-KYC015-041-077-310415-
/O.NEW.KILN.FF.W.0008.190331T0122Z-190331T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
922 PM EDT SAT MAR 30 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Ohio County in southeastern Indiana...
Southeastern Dearborn County in southeastern Indiana...
Switzerland County in southeastern Indiana...
Carroll County in northern Kentucky...
Southern Boone County in northern Kentucky...
Western Gallatin County in northern Kentucky...
* Until 1215 AM EDT.
* At 920 PM EDT, radar indicated that heavy rain had fallen across
the warned area. One to 1.5 inches of rain has already fallen with
up to another half inch possible through 11 PM. Runoff from this
excessive rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Carrollton, Aurora, Rising Sun, Vevay, Warsaw, Florence, French,
Hartford, Fairview, Ghent, Patriot, Prestonville, Brooksburg,
Center Square, Braytown, Aberdeen, Big Bone Lick, Langstaff, Steele
Bottom and Locust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3874 8526 3873 8524 3870 8522 3869 8520
3884 8520 3905 8490 3898 8483 3890 8482
3890 8467 3858 8520 3859 8522 3860 8522
3863 8523 3873 8533 3874 8533
$$1 follow-up statement
868
WGUS71 KILN 310316
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1116 PM EDT SAT MAR 30 2019
INC029-115-155-KYC015-041-077-310319-
/O.CAN.KILN.FF.W.0008.000000T0000Z-190331T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Dearborn IN-Switzerland IN-Carroll KY-Boone KY-Gallatin KY-
1116 PM EDT SAT MAR 30 2019
...THE FLASH FLOOD WARNING FOR OHIO...SOUTHEASTERN DEARBORN...
SWITZERLAND...CARROLL...SOUTHERN BOONE AND WESTERN GALLATIN COUNTIES
IS CANCELLED...
The heavy rain has ended and flash flooding is no longer expected to
pose a threat.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3874 8526 3873 8524 3870 8522 3869 8520
3884 8520 3905 8490 3898 8483 3890 8482
3890 8467 3858 8520 3859 8522 3860 8522
3863 8523 3873 8533 3874 8533
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 7:44 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 30, 7:44 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 744 PM EDT Sat Mar 30 2019 .SYNOPSIS... A dynamic system with an accompanying vigorous cold front will progress through the area this evening with rain and even a little snow. Drier and cooler conditions return tonight through Monday before a warming trend develops toward midweek with ample sunshine during the first part of the workweek. && .NEAR TERM /THROUGH SUNDAY/... The lingering corridor of rain showers left behind the initial S/W this morning continues to train from portions of southeastern IN through central OH. Although rainfall amounts have generally been light within this strip near the I-71 corridor, some locations have already picked up almost half of an inch of rain. The second and much more impressive and dynamic S/W system is currently beginning its track across the western Ohio Valley. As it pushes eastward this afternoon into this evening, a rapid uptick in forcing will allow for widespread precipitation to overspread the ILN FA from the west. This will occur with a surface cold front sagging southeast through the heart of the local area, with an increase in surface convergence leading to heavier rainfall rates during the late afternoon into the evening hours. The moisture convergence appears like it will initially focus along and north of the I-71 corridor before the main mid/upper level energy pushes far enough east to accelerate the front and begin a transition to a more progressive west to east movement late this evening. However, before that occurs, there will be a 3 or 4 hour window from approximately 5 PM to 9 PM where pockets of heavy rainfall near the I-71 corridor could lead to some localized flooding. Rainfall rates within this time frame could approach or exceed 1/3 inch per hour, with some isolated 1/2 inch per hour rates not completely out of the realm of possibilities, especially on the southern flank of the precipitation shield where instby/convective elements will be the most widespread. Past about 9PM, the main axis of forcing will begin to become a bit more progressive, allowing the axis of heaviest rain to shift from a SW-NE orientation to move of a N-S orientation as it moves generally in a ENE fashion. The potential for training convective elements in the early evening as the S/W energy interacts with the surface frontal boundary will result in ponding of water in low lying areas and could very briefly result in other localized flooding concerns. However, at this time, the duration of highest concern (about a 4 hour window) appears to be too small at this time to warrant a Flood Watch. However, it appears very possible that several shorter-fuse areal flood advisories may eventually be necessary should/rainfall rates dictate this be needed. The other main concern of the day -- and there are several of them -- will be the rapid drop in air temperatures behind the front, especially as it begins to accelerate eastward late this evening. This will allow for a better push of low level cold air, with sharp drops in temperatures anticipated with the FROPA. There continues to be a signal that there will be enough of an overlap between the moisture and low level cold air to yield a rapid changeover to either a rain/snow mix or even all snow -- particularly for parts of west-central Ohio and the northern Miami Valley eastward into northern parts of central Ohio. While the thermal profiles will be marginal at best to support any accumulation, the rates themselves may be enough to accumulate on grassy and elevated surfaces and perhaps even briefly on area roadways. There is concern in the 9 PM to 12 AM time frame from Darke County eastward through Delaware County of brief heavy pockets of snow which could reduce visibility and cause rapid, but light accumulations. The accumulations will be maximized on grassy and elevated surfaces where 1 to 2 inches will be possible. Some of this may even begin to melt after the snow stops falling (near/after midnight). At this time, the potential impacts appear to be low enough as to not warrant a winter weather advisory, but will continue to highlight threat in HWO and put out an SPS with additional details/timing. The third weather item to consider during the near term period is the non-zero threat for a few strong to severe storms late this afternoon into the early evening immediately along the leading edge of the potent frontal boundary. Current radar trends show increasing lightning within convection across western Kentucky and extreme southern IN which will move our way in the coming handful of hours. Model soundings continue to suggest several hundred J/kg of CAPE in a somewhat well- mixed BL across northern/northeastern Kentucky and far southern Ohio from about 21z to 01z before the front advances far enough east that the instability in shunted out of the ILN FA. Although convection is not expected to be particularly robust, any of the stronger cores could translate some gusty winds down to the surface in the aforementioned areas. With this, the day 1 SPC convective outlook brought a MRGL risk into parts of northern Kentucky which in a later update was subsequently expanded a bit further north/east to include parts of northeastern Kentucky and south- central Ohio, which is well- justified. Although the wind fields are not overly impressive, the advection of an increasingly moist environment into areas where surface temperatures have reached to near 70 degrees will lead to increasing low level instby through about 01z. After this point, the weak surface wave should be racing off to the east, shunting the instby east of the area and essentially ending the severe threat. And even with all of this, gusty synoptic-based winds of 30-35kts will be possible this evening immediately following the FROPA as a temporarily tight pressure gradient develops. The gustiest winds will likely be in the 2 hours immediately after the FROPA within the axis of heaviest rain on the immediate cold side of the boundary. However, gusts are expected to remain below advisory criteria -- so no wind headlines at this time. The back edge of precipitation will progress fairly quickly through the eastern parts of the ILN FA around or shortly after midnight with dry conditions overspreading the entire area for the overnight period. Strong CAA will settle in late this evening through the early overnight period, with an unseasonably cold night ahead of us as lows dip into the 20s to around 30 degrees area-wide by daybreak Sunday. && .SHORT TERM /SUNDAY NIGHT/... As active as the near term period will be, the short term period will be on the other side of the spectrum as surface high pressure settles into the western Ohio Valley by late in the day on Sunday. Steady northwest flow will be maintained, so temperatures will remain well below normal through the short term period, with highs only topping out in the low 30s (NE) to upper 30s (SW). Cloud cover will slowly erode on the SW flank through the day, yielding progressively sunny skies initially in the Tri-State area in the morning. Some cloud cover will stream off of Lake Michigan through the day, but the back edge of clouds will scatter out from SW to NE during the afternoon, with clear skies anticipated area- wide for Sunday night. Lows will bottom out in the 20s area-wide Sunday night with progressively calmer conditions settling in for the end of the short term period. && .LONG TERM /MONDAY THROUGH SATURDAY/... Period begins with deep longwave trough across eastern Canada with the main trough axis across New England. Broad northwest flow will be in place over the Great Lakes with strong surface high pressure over the Ohio Valley. This is a very dry fetch for the area thus expect plenty of sunshine to begin the week with temperatures slowly moderating. Shortwave swinging southeast will buckle the trough axis back to the west into Tuesday/Wednesday but forcing/moisture tied to this system looks to remain north of the area. On Wednesday, next upper trough over the Rockies will shift rapidly east underneath the large longwave trough over eastern Canada, which will induce height rises initially over the Ohio Valley which should continue dry weather and further moderation of temperatures. Next surface low pressure developing to our west will increase moisture transport into the Ohio Valley on Thursday with warm advection induced showers likely developing along a slowly developing warm front as it lifts north. This system ejects northeast into the Great Lakes on Friday with increasing chances for showers. Kept thunder out of the forecast for right now given marginal instability /lapse rate/ over the Ohio Valley but may need to be introduced along/south of the Ohio River in time. Temperatures into the 60s with this warm/moist southerly fetch, with showers becoming likely by Thursday night into Friday. First look at next weekend looking dry pending the timely ejection of the Friday weather system, with temperatures near normal. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... The cold front has pushed southeast of the TAF sites and will continue to clear the remainder of our area over the next couple of hours. However, widespread showers are continuing to lift northeast along the front and these will persist at the TAF sites for the next few hours. MVFR to IFR cigs and vsbys can be expected with these showers. Colder air moving in behind the front will allow for a mix and/or change over to snow later this evening from the northwest before the pcpn tapers off overnight. The most likely TAF site to be affected by this will be KDAY, but a changeover to snow will also be possible for an hour or two at the remaining TAF sites. Once the pcpn comes to an end, some MVFR cigs will linger through much of the night before some partial clearing develops late tonight into Sunday morning. However, in northwesterly low level CAA, expect to see sct to bkn VFR stratocu develop later Sunday morning and persist into the afternoon. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC SHORT TERM...KC LONG TERM...Binau AVIATION...KC
Hazardous weather outlook, Mar 30, 9:57 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 957 AM EDT Sat Mar 30 2019 INZ058-059-066-073>075-OHZ046-054>056-060>065-070>072-074-077-311400- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Delaware- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Hocking-Hamilton- 957 AM EDT Sat Mar 30 2019 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Periods of moderate to heavy rain are expected this afternoon and this evening. Local rainfall amounts in excess of 1.5 inches could lead to localized flooding and ponding of water in low lying areas. Gusty winds of 35 to 40 MPH are possible late this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-OHZ026-034-035-042>045-051>053-311400- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami- Champaign-Clark- 957 AM EDT Sat Mar 30 2019 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Steady rain this afternoon into early this evening will transition to snow late this evening. Brief periods of moderate snow with rapid light accumulations will be possible. Accumulations of a dusting to as much as 1.5 inches will be mainly confined to grassy and elevated surfaces, although some slick spots on area roads may be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ097>100-OHZ073-079>082-088-311400- Bracken-Robertson-Mason-Lewis-Ross-Brown-Highland-Adams-Pike-Scioto- 957 AM EDT Sat Mar 30 2019 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. A few strong storms will be possible late this afternoon into early this evening, with gusty winds being the primary threat. Gusty winds of 35 to 40 MPH outside of thunderstorms will linger through the evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ080-KYZ089>096-OHZ078-311400- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Clermont- 957 AM EDT Sat Mar 30 2019 This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. Periods of moderate to heavy rain are expected this afternoon and this evening. Local rainfall amounts in excess of 1.5 inches could lead to localized flooding and ponding of water in low lying areas. Additionally, a few strong storms will be possible late this afternoon into early this evening, with gusty winds being the primary threat. Gusty winds of 35 to 40 MPH outside of thunderstorms will linger through the evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 30, 4:00 PM EDT, 5 hours 22 minutes before
Special Weather Statement National Weather Service Wilmington OH 400 PM EDT Sat Mar 30 2019 INZ050-OHZ026-034-035-042>045-051>053-310100- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami- Champaign-Clark- Including the cities of Richmond, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Troy, Piqua, Tipp City, Urbana, and Springfield 400 PM EDT Sat Mar 30 2019 ...LIGHT ACCUMULATING SNOW THIS EVENING... Rain will mix with and eventually change to snow late this evening, with a brief period of rapid accumulation possible between approximately 9 PM and midnight. While most accumulation will be confined to grassy and elevated surfaces, some brief light accumulation is possible on area roadways which could yield a few slick spots. Total accumulations will range from a dusting to about 1.5 inches, with locally higher amounts. INZ058-059-066-073>075-OHZ046-054>056-060>065-070>072-074-077- 310100- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Delaware- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Hocking-Hamilton- Including the cities of Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Delaware, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Logan, and Cincinnati 400 PM EDT Sat Mar 30 2019 ...POCKETS OF HEAVY RAIN THIS AFTERNOON AND EVENING... Steady rain will continue to overspread the area this afternoon into the evening hours. A several hour period of heavy rain will be possible, especially early this evening with rainfall rates up to 1/2 inch per hour. Total rainfall in excess of 1.5 inches will lead to ponding of water in low lying and flood prone areas. Minor localized flooding is possible in these areas. INZ080-KYZ089>096-OHZ078-310100- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Clermont- Including the cities of Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, and Milford 400 PM EDT Sat Mar 30 2019 ...POCKETS OF HEAVY RAIN AND ISOLATED STRONG STORMS THIS AFTERNOON AND EVENING... Steady rain will continue to overspread the area this afternoon into the evening hours. A several hour period of heavy rain will be possible, especially early this evening with rainfall rates up to 1/2 inch per hour. Total rainfall in excess of 1.5 inches will lead to ponding of water in low lying and flood prone areas. Minor localized flooding is possible in these areas. Additionally, a few isolated strong storms are possible late afternoon into early evening with gusty winds being the primary threats. KYZ097>100-OHZ073-079>082-088-310100- Bracken-Robertson-Mason-Lewis-Ross-Brown-Highland-Adams-Pike- Scioto- Including the cities of Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 400 PM EDT Sat Mar 30 2019 ...ISOLATED STRONG STORMS POSSIBLE THIS EVENING... A few isolated strong storms are possible early this evening with gusty winds being the primary threat.
Special weather statement, Mar 30, 8:10 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
810 PM EDT SAT MAR 30 2019
KYZ091>097-OHZ077>080-310100-
Boone KY-Pendleton KY-Owen KY-Kenton KY-Campbell KY-Bracken KY-
Grant KY-Hamilton OH-Clermont OH-Highland OH-Brown OH-
810 PM EDT SAT MAR 30 2019
...A LINE OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT
SOUTHERN KENTON...NORTHWESTERN BRACKEN...CAMPBELL...SOUTHERN BOONE...
GRANT...CENTRAL OWEN...PENDLETON...SOUTHEASTERN HAMILTON...
CLERMONT...NORTHWESTERN BROWN AND WEST CENTRAL HIGHLAND COUNTIES
UNTIL 900 PM EDT...
At 809 PM EDT, radar indicated showers along a line extending from
near Loveland to Owenton, moving east at 30 mph.
HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Cincinnati, Covington, Independence, Loveland, Alexandria, Highland
Heights, Milford, Taylor Mill, Williamstown, Walton, Falmouth,
Claryville, Forestville, Amelia, Crittenden, Mount Orab, Wilder,
Bethel, New Richmond and Williamsburg.
This includes I-75 in Kentucky between mile markers 144 and 170.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3846 8495 3848 8496 3877 8470 3878 8466
3879 8467 3927 8424 3925 8384 3924 8383
3922 8384 3925 8379 3924 8369 3856 8435
3856 8441 3853 8445 3854 8447 3851 8449
3849 8456 3842 8465
TIME...MOT...LOC 0009Z 270DEG 25KT 3924 8420 3852 8484Special weather statement, Mar 30, 8:43 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
843 PM EDT SAT MAR 30 2019
KYZ096>099-OHZ078>081-310130-
Pendleton KY-Robertson KY-Mason KY-Bracken KY-Clermont OH-
Highland OH-Adams OH-Brown OH-
843 PM EDT SAT MAR 30 2019
...A LINE OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT
WESTERN MASON...ROBERTSON...BRACKEN...SOUTHEASTERN PENDLETON...
SOUTHEASTERN CLERMONT...BROWN...NORTHWESTERN ADAMS AND SOUTHERN
HIGHLAND COUNTIES UNTIL 930 PM EDT...
At 843 PM EDT, radar indicated showers along a line extending from 7
miles north of Mount Orab to near Falmouth, moving east at 40 mph.
HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Maysville, Hillsboro, Georgetown, Falmouth, Mount Orab, Bethel,
Williamsburg, Ripley, Aberdeen, Augusta, Winchester, Marshall,
Sardinia, Seaman, Felicity, Brooksville, Belfast, Rocky Fork Point,
Highland Holiday and Morgan.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3850 8418 3856 8416 3855 8421 3858 8421
3856 8441 3855 8445 3919 8394 3919 8335
3912 8337 3849 8393 3846 8397
TIME...MOT...LOC 0043Z 263DEG 34KT 3914 8392 3870 8430The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:10 PM EDT | Special Weather Statement | ILN | Campbell, Grant, Kenton, Owen, Pendleton | 50 min |
| Mar 30, 8:16 PM EDT | Areal Flood Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 3 more | 3 hr |
| Mar 30, 8:43 PM EDT | Special Weather Statement | ILN | Bracken, Robertson | 47 min |
| Mar 30, 9:13 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 2 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.